Format

Send to

Choose Destination
Drug Metab Lett. 2010 Jan;4(1):7-8.

Toxicokinetic interaction between quetiapine and antiretroviral therapy following quetiapine overdose.

Author information

1
Department of Intensive Care, Cliniques St-Luc, Université catholique de Louvain, Brussels, Belgium. philippe.hantson@uclouvain.be

Abstract

A 47-year-old woman ingested an overdose of 8000 mg quetiapine. The treatment had been initiated 3 weeks before. The current medications were lamuvidine, ritonavir, atazanavir and tenofovir for an HIV infection. The patient presented a deep coma and sustained hypotension as main complications. The toxicokinetic data revealed a markedly prolonged elimination half-life for quetiapine (62.4 hours) and the relationship with antiretroviral therapy is discussed.

PMID:
20201782
DOI:
10.2174/187231210790980426
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Bentham Science Publishers Ltd.
Loading ...
Support Center